# SDR ABXA9500472

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: 29242891
- Condition: Missing
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT MAIN LANDING GEAR FLYING DOOR HAD ONE MISSING BUSHNG IN THE HINGE LOBE.  INSTALLED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
